# SDR C2XA05SH135

- Difficulty date: December 2, 2005
- Submitted: December 7, 2005
- Operation: Air carrier
- Aircraft: N14505
- Make and model: Emb EMB-135ER
- Aircraft serial: 192
- Aircraft time: 10,711 hours, 10,848 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521713005
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK MAINTENANCE, FOUND CENTER OMEGA BEAM CORRODED AT FRAME 20.  MAINTENANCE REMOVED AND REPLACED CENTER OMEGA BEAM AT FRAME 20 TO FRAME 23 IAW EMB 135 SRM 51-40-02.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
